# SDR FDEA202111022733

- Difficulty date: November 2, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING-OUTBOARD FLAP ASSEMBLY. OUTBOARD FORWARD HINGE (WING SIDE)   INBOARD LOWER MOUNT BORE CORROSION. CORROSION AT RIGHT HAND WING - OUTBOARD FLAP ASSEMBLY OUTBOARD FORWARD HINGE   (WING SIDE) INBOARD LOWER MOUNT BORE (#3 HOLE) REWORKED AND FOUND EXCEED   LIMIT AS PER MD-11 CMM 57-44-09. OVERSIZED BUSHING FABRICATED BY MACHINING AND   INSTALLED AS PER MD-11 CMM 57-44-09 AND EA#1-5750-T0302072A PART 2 STEP 2 AND STEP 1.   TITLE : WINGS - FLIGHT SURFACES - 1-5750-7-5002-RIGHT HAND WING - OUTBOARD FLAP   OUTBOARD HINGE (WING SIDE) CORROSION REPAIR . REPAIR CLASSIFIED AS MINOR PER GMM 6-  2-100.
